# SDR DLL14982317

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: LS1015825
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

NEAR TOP OF DESCENT, ELECTRICAL SPARKING AND ARCING BELOW DC STANDBY POWER CIRCUIT BREAKER.  WHITE IN COLOR FOLLOWED BY  ELECTRICAL SMELLING SMOKE AND RED GLOW OF HOT METAL/FIRE, BEHIND AND BELOW CIRCUIT BREAKER NUMBER 3F1.  APPLIED HALON EXTINGUISHER TO GLOWING AREA AND GLOW WENT OUT.  MULTIPLE SYSTEM FAILURES ENSUED.  FOUND WIRE BUNDLE CLAMP SHORTED AGAINST STANDBY DC POWER  CIRCUIT BREAKER TERMINAL.  ADDITIONAL SYSTEM FAILURES RELATED TO DC STANDBY RELAY.  REPLACED CLAMP AND BREAKER AND CHECKED ALL SYSTEMS INVOLVED.
